# SDR CALA2025081807899

- Difficulty date: August 12, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERIOR HANDLE HOUSING GOUGED.  REMOVED AND REPLACED FWD CARGO DOOR EXTERIOR HANDLE HOUSING PER SRM 51-40-02-0G-0 AND DWG 146A6110.
